The Annals of Mathematical Statistics

On Distinct Hypotheses

Agnes Berger and Abraham Wald

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 20, Number 1 (1949), 104-109.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730096

Digital Object Identifier
doi:10.1214/aoms/1177730096

Mathematical Reviews number (MathSciNet)
MR30169

Zentralblatt MATH identifier
0032.29302

JSTOR
links.jstor.org

Citation

Berger, Agnes; Wald, Abraham. On Distinct Hypotheses. Ann. Math. Statist. 20 (1949), no. 1, 104--109. doi:10.1214/aoms/1177730096. https://projecteuclid.org/euclid.aoms/1177730096


Export citation